# SDR USAA2012101000002

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 58,921 hours, 40,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101331101
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT LENS ABOVE ROW 11 LEFT HAS FALLEN OFF.  MAINTENANCE RE-INSTALLED EXIT SIGN LENS ABOVE LEFT AIRCRAFT ROW 11.  OPS CHECK NORMAL.
